# SDR VNAA20250320017

- Difficulty date: March 19, 2025
- Submitted: March 21, 2025
- Operation: Air carrier
- Aircraft: N509AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10078
- Aircraft time: 47,650 hours, 37,455 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 601R31904321
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR FWD AND AFT ON FRAME FS320 (2EA) CLIPS AT HINGE FOUND TO BE CORRODED REQUIRE REPLACEMENT.   REMOVED AND REPLACED NEW SERVICEABLE PAX DOOR FWD AND AFT CLIPS (2EA) AT HING P/N #601R319034-1,P/N#601R319043-2 IAW CRJ-700 SRM TASK 51-42-06-001-001-A01 AND TASK 51-40-11-001-001-A01
